# SDR DALA2014121806595

- Difficulty date: December 15, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,534 hours, 55,607 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Lock Pin
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR CAT WALK LOCK PIN IS OUT OF AJUSTMENT.  ADJUSTED THE LOCK PIN IAW AMM 53-20-06.  ACCOMPLISHED SATISFACTORY OPS CHECK IAW AMM 53-20-06.
